# SDR 95ZZZX1871

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122R
- Make and model: Beech 58
- Aircraft serial: TH1722
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 9695001310
- Condition: Broken
- Location: Rt Eng Exhaust
- Part time: 108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH EXHAUST TAIL PIPE SUPPORT BRACKETS BROKEN, RT ENGINE.  APPEAR TO BE BROKEN AT CREASE MARK FROM DIE DURING MANUFACTURE.  FOUND DURING C/W WITH TCM CSB 94-15.  INSPECTION OF CRANCKCASE STUDS.
